So, here are good strategic plan of action consisting of FIVE important things to consider when your doctor puts you on blood thinners:
1) Find out from the doctor specifically why the blood thinners were prescribed. Sounds like a crazy thing to ask, but many times the side effects of these anticoagulants are worse than the risk of any blood clotting. So, for instance, if it’s being prescribed as purely a precautionary measure, there are far more effective, and safer, actions to take! Blood thinners are given to people at risk of stroke, high blood pressure and such; when dietary changes can safely and effectively correct those very conditions.
Bottom line, a patient should NOT be afraid to ask the doctor at least 10 related questions–or do the research themselves–before they allow themselves to take that, or any, prescription! One of the main questions to ask (after the obvious question of “WHY am I taking this?”) is if the doctor has a plan of action for the patient coming off the medication? Or does the doctor expect the patient to just take this forever?
2) Learn how blood thinner medications work. Most people think they actualy thin the blood (which seems logical), but they don’t.
Here are the workings of the blood thinner, Coumadin:
Here are the workings of the blood thinner, Xarelto:
3) Learn what causes blot clots in the first place. Usually, it can be traced back to dietary issues, obesity and a sedentary life–all which can be corrected within 7 to 30 days WITHOUT medication!
4) Educate yourself on all the side effects of the blood thinner medications. The main common side effect is decreased white blood cells. What does that do? That increases the chance of excessive bleeding. Following are all the side effects associated with Coumadin–both common and rare, along with their severity level according to WebMD. http://www.webmd.com/drugs/2/drug-4069/coumadin-oral/details#
Common side effects of Coumadin:
- Decreased White Blood Cells Severe
- Diarrhea Less Severe
- Feel Like Throwing Up Less Severe
- Gas Less Severe
- Hair Loss Less Severe
- Stomach Cramps Less Severe
- Taste Problems Less Severe
- Throwing Up Less Severe
Rare side effects of Coumadin:
- Abnormal Liver Function Tests Severe
- Allergic Reaction caused by a Drug Severe
- Anemia Severe
- Bloody Urine Severe
- Calcification of Cartilage in the Bronchus Severe
- Calcification of Cartilage in the Windpipe Severe
- Deficiency of Granulocytes a Type of White Blood Cell Severe
- Gangrene Severe
- Hemorrhage Severe
- Hepatitis caused by Drugs Severe
- Hives Severe
- Inflammation of Skin caused by an Allergy Severe
- Inflammation of the Liver with Stoppage of Bile Flow Severe
- Itching Severe
- Life Threatening Allergic Reaction Severe
- Obstruction of Blood Vessel by an Atheromatous Embolus Severe
- Tissue Death Severe
- Vasculitis Severe
- Yellowing of Skin or Eyes from Liver Problems Severe
- ChillsLess Severe
- Loss of Skin Color Less Severe
- RashLess Severe
- Swelling of the Abdomen Less Severe
5) Consuming whole, plant-based foods can do the same for the body as blood thinner drugs. Eating in a healthy manner is the best prescription for your body to allow it to heal from or prevent all the diseases that are dietary related: diabetes, obesity, high blood pressure, cancers of various types, fibroids, auto-immune issues, and the list goes on and on. However, mixing plant-based foods with some drugs such as blood thinners, may cause a negative reaction within the body.
Typically, your doctor won’t tell you the reaction is due to the fact that when eating the green leafy vegetables and other plant-based foods, the body is getting everything it needs from that food to repair itself. So combining that food with the medicine means you’re taking double doses of medicine every day, and yes, that would be a problem. So, what does the doctor tell the patient faced with this dilemma? Stop eating the vegetables that are interfering with the medicine. I know for a fact, they do this. My beloved friend, Juana’s, doctor told her to stop eating her vegetables and stop drinking her green juice while she was going through chemo therapy. My beloved friend was then dead within three months.
So, there you have it. Just a few things to consider when your doctor says you must go on blood thinners. It doesn’t have to be that way! It SHOULDN’T be that way! Juana would still be alive today if she was confident enough to believe she knew what was good for her body more than the doctor knew. I’m not blaming her, because it’s very common for people to make that mistake. I’m here, though, to encourage you to STOP making that mistake.
I just spent about an hour of my time researching and writing this blog. No doctor is going to do that for you–there’s simply not enough hours in the day for them to do that. So, guess what? YOU must research and read. YOU must learn. Empower yourself with the knowledge to stay alive!
Food IS God’s medicine; and this medicine has NO SIDE EFFECTS!
Love & RAWspect,
Terri, aka T-RAW
R.each A.nd W.in your transformation to a healthier you!
Subscribe To Our Blog!
Recieve alerts on new blogs and special promotions!
You have Successfully Subscribed!